# SDR SWAA2021020245321

- Difficulty date: January 29, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 17,798 hours, 7,973 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Landing
- Condition: Cracked
- Location: Access Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND POWER DOOR LOWER FLANGE CRACKED / TRIMMED OUT DAMAGE ON GROUND POWER DOOR LOWER FLANGE PER SRM 53-10-15-2R-4. HFEC REQUIRED. C/W HFEC OF DAMAGE CUTOUT PER NDT PART 6 51-00-00 PROD 23. NO DEFECTS NOTED. (D127). COMPLETED REPAIR PER SRM 53-10-15-2R-4
